# SDR SWIA200819853

- Difficulty date: April 23, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 13,400 hours, 11,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR ANGLE IS CRACKED AT LBL 9.0. (FOUND AT C-CHECK) REPAIRED FLOOR ANGLE IAW REO 601R-53-11-138.
